A Caltech Library Service

Frenkel-Gross' irregular connection and Heinloth-Ngô-Yun's are the same

Zhu, Xinwen (2017) Frenkel-Gross' irregular connection and Heinloth-Ngô-Yun's are the same. Selecta Mathematica - New Series, 23 (1). pp. 245-274. ISSN 1022-1824. doi:10.1007/s00029-016-0238-x.

PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We show that the irregular connection on G_m constructed by Frenkel and Gross (Ann Math 170–173:1469–1512, 2009) and the one constructed by Heinloth et al. (Ann Math 177–181:241–310, 2013) are the same, which confirms Conjecture 2.16 of Heinloth et al. (Ann Math 177–181:241–310, 2013).

Item Type:Article
Related URLs:
URLURL TypeDescription Paper ReadCube access
Additional Information:© 2016 Springer International Publishing. Published online: 15 April 2016. The author thanks the referee for careful reading and critical questioning of the early version of the note. The author also thanks T.-H. Chen and M. Kamgarpour for very useful comments. The work is partially supported by NSF Grant DMS-1001280/1313894 and DMS-1303296/1535464 and the AMS Centennial Fellowship.
Funding AgencyGrant Number
American Mathematical Society Centennial FellowshipUNSPECIFIED
Issue or Number:1
Classification Code:Mathematics Subject Classification: 14D24; 22E57
Record Number:CaltechAUTHORS:20140919-164506156
Persistent URL:
Official Citation:Zhu, X. Sel. Math. New Ser. (2017) 23: 245. doi:10.1007/s00029-016-0238-x
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:49878
Deposited By: George Porter
Deposited On:22 Sep 2014 20:11
Last Modified:10 Nov 2021 18:49

Repository Staff Only: item control page